Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Convergence of Fourier series on compact Lie groups


Authors: Robert J. Stanton and Peter A. Tomas
Journal: Bull. Amer. Math. Soc. 82 (1976), 61-62
MSC (1970): Primary 43A75, 42A18
DOI: https://doi.org/10.1090/S0002-9904-1976-13953-5
MathSciNet review: 0402421
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Clerc, Thèse, Université Paris XI, 1973.
  • 2. C. Fefferman, The multiplier problem for the ball, Ann. of Math. (2) 94 (1971), 330-336. MR 45 #5661. MR 296602
  • 3. C. Fefferman, On the convergence of multiple Fourier series, Bull. Amer. Math. Soc. 77 (1971), 744-745. MR 435724
  • 4. H. Pollard, The convergence almost everywhere of Legendre series, Proc. Amer. Math. Soc. 35 (1972), 442-444. MR 46 #2115. MR 302973
  • 5. R. J. Stanton, On the mean convergence of Fourier series on compact Lie groups, Trans. Amer. Math. Soc. (to appear). MR 420158
  • 6. G. M. Wing, The mean convergence of orthogonal series, Amer. J. Math. 72 (1950), 792-808. MR 12, 329. MR 37923

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A75, 42A18

Retrieve articles in all journals with MSC (1970): 43A75, 42A18


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13953-5

American Mathematical Society